# SDR VJ9800076

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 99578665
- Condition: Corroded
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, FS 130, CORRODED BEYOND LIMITS DC9 SRM 53-01, FIG 1.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  INSTALLED NEW FLOOR PANEL IAW DC9 SRM 51-10-2 AND 51-30-1.
